Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0

Comptes Rendus Mathématique
Volume 335, n° 1
pages 65-68 (2002)
Doi : S1631-073X(02)02434-2
Received : 5 Mars 2002 ; 
Extension du théorème de Cameron-Martin aux translations aléatoires
Extension of the Cameron-Martin theorem to random translations

Xavier Fernique
Institut de recherche mathématique avancée, Université Louis Pasteur et CNRS, 7, rue René Descartes, 67084 Strasbourg cédex, France 

Note présentée par Marc Yor


Soit γ une probabilité gaussienne (centrée) sur un espace de Fréchet séparable et localement convexe E ; soit (H ,‖·‖) l'espace auto-reproduisant associé. On montre que si une probabilité μ sur E est absolument continue relativement à γ , alors il existe un vecteur aléatoire G de loi γ et un vecteur aléatoire Z à valeurs dans H tel que G +Z ait la loi μ ; on utilise pour cela les inégalités isopérimétriques gaussiennes. On montre ensuite que dans certaines situations une telle condition, nécessaire pour l'absolue continuité, est aussi suffisante ; on utilise pour cela le théorème classique de Cameron-Martin et les propriétés d'invariance des probabilités gaussiennes par rotation. Pour citer cet article : X. Fernique, C. R. Acad. Sci. Paris, Ser. I 335 (2002) 65-68.

The full text of this article is available in PDF format.

Let G be a Gaussian vector taking its values in a locally convex separable Fréchet space E . We denote by γ its law and by (H ,‖·‖) its reproducing Hilbert space. Let moreover X be an E -valued random vector of law μ . We prove that if μ is absolutely continuous relatively to γ , then there exist necessarly a Gaussian vector G ′ of the law γ and an H -valued random vector Z such that G ′+Z has the law μ of X . This fact is a direct consequence of isoperimetric properties of Gaussian vector. We show that in many situations, such condition is sufficient for μ being absolutely continuous relatively to γ , using classical Cameron-Martin theorem and invariance properties of Gaussian measures. To cite this article: X. Fernique, C. R. Acad. Sci. Paris, Ser. I 335 (2002) 65-68.

The full text of this article is available in PDF format.

© 2002  Académie des sciences/Éditions scientifiques et médicales Elsevier SAS. All Rights Reserved.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline